# SDR L1GA200000187

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS 1 EA 3 INCH, 1 EA 4 INCHES, 1 EA 3.5 INCHES AT CUSP WEB LONGERON 18 RT FS 698 TO FS 617.  REMOVED AND REPLACED CUSP WEB.
